Title

Global Dynamics and Bifurcations of Certain Second Order Rational Difference Equation with Quadratic Terms

Document Type

Article

Date of Original Version

4-1-2016

Abstract

We investigate global dynamics of the equation (Formula presented.)…,where the parameters a, e and f are nonnegative numbers with condition (Formula presented.) and the initial conditions (Formula presented.) are arbitrary nonnegative numbers such that (Formula presented.). The global dynamics of this equation consists of three bifurcations, two exchange of stability bifurcations and one global period doubling bifurcation.

Publication Title

Qualitative Theory of Dynamical Systems

Volume

15

Issue

1

Share

COinS